Result of search for papers related to "mp_arc 05-139".
Page 1. Papers 1 - 32 of 128 matching the query. Best matches first:
05-139 Oleg Zubelevich
Abstract version of the Cauchy-Kowalewski Problem (180K, pdf) Apr 16, 05
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

10-157 Oleg Zubelevich
A Note on Existence Theorem of Peano (118K, pdf) Sep 27, 10
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

10-191 Oleg Zubelevich
A Note on Existence Theorem of Peano II (110K, pdf) Nov 30, 10
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

11-19 Oleg Zubelevich
Several Notes on Existence Theorem of Peano (108K, pdf) Feb 10, 11
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

06-189 Oleg Zubelevich
Peano type theorem for abstract parabolic equation (280K, pdf) Jun 27, 06
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

96-489 Schmitt T.
The Cauchy Problem for Abstract Evolution Equations with Ghost and Fermion Degrees of Freedom (105K, LateX2E + AMSLaTeX) Oct 14, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

05-345 Michael V. Klibanov
Lipschitz stabilty for hyperbolic inequalities in octants with the lateral Cauchy data and refocusing in time reversal (209K, pdf) Sep 29, 05
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

06-315 Oleg Zubelevich
On parabolic problems with non-Lipschitz nonlinearity (306K, pdf) Nov 4, 06
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

00-514 L. NIEDERMAN
Exponential stability for small perturbations of steep integrable Hamiltonian systems (15K, Postscript) Dec 23, 00
Abstract , Paper (src only), Index of related papers

03-467 Leonardo F. Guidi, Domingos H. U. Marchetti
Convergence of Mayer Series via Cauchy-Kowalewski Majorant Methods with Application (412K, Postscript) Oct 14, 03
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

04-330 Hendrik Grundling
Generalising Group Algebras (106K, Latex) Oct 22, 04
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

04-332 D. Bambusi, B. Gr\'ebert
BIRKHOFF NORMAL FORM FOR PDEs WITH TAME MODULUS (557K, pdf) Oct 25, 04
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

05-128 Cecil Pompiliu Grunfeld
A Nonlinear Evolution Equation in an Ordered Space, Arising from Kinetic Theory (460K, pdf) Apr 8, 05
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

05-136 Oleg Zubelevich
Functional-differential equation with dilation and compression of argument (15K, AMS-TeX) Apr 15, 05
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

05-288 Roberto Fernandez, Gregory Maillard
Construction of a specification from its isngleton part (416K, Postscript) Aug 25, 05
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

05-336 Oleg Zubelevich
On Elliptic Problem with Perturbed $p-$Laplace Operator (18K, LaTeX) Sep 23, 05
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

05-347 Oleg Zubelevich
Solvability of Perturbed $p-$Laplace Equation (19K, LaTeX) Oct 2, 05
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

06-13 Oleg Zubelevich
Solvability $p-$Laplace Equation with Dilations and Compressions (228K, pdf) Jan 15, 06
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

10-74 Oleg Zubelevich
A Note on Affine Connection in $\mathbb{R}^m$ (93K, pdf) May 16, 10
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

12-128 Alessio Fiscella, Raffaella Servadei, Enrico Valdinoci
Asymptotically linear problems driven by fractional Laplacian operators (528K, pdf) Oct 25, 12
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

12-145 Giovanni Molica Bisci and Raffaella Servadei
A bifurcation result for non-local fractional equations (329K, pdf) Nov 26, 12
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

92-92 Chierchia L., Gallavotti G.
Drift and diffusion in phase space (365K, Plain TeX) Jul 24, 92
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

92-137 E.Bollt , J.Meiss
Breakup of Invariant Tori for the Four Dimensional Semi-Standard Map (57K, LaTeX, AMS fonts) Oct 16, 92
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

93-29 P.A.Ferrari , L.R.G.Fontes
Shock fluctuations in the asymmetric simple exclusion process (46K, TeX) Feb 11, 93
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

93-79 P.A.Ferrari , L.R.G.Fontes
The net output process of a system with infinitely many queues (31K, LaTeX) Apr 7, 93
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

94-339 Bruno Nachtergaele
The spectral gap for some spin chains with discrete symmetry breaking (150K, Plain TeX) Oct 29, 94
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

95-196 Grunfeld C. P., Georgescu E.
On a Class of Kinetic Equations for Reacting Gas Mixtures (66K, LaTeX) Apr 14, 95
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

95-471 Cesi F, Guadagni G, Martinelli F, Schonmann R
On the 2D Stochastic Ising Model in the Phase Coexistence Region Near the Critical Point (369K, PS) Nov 2, 95
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-194 Gregory L. Eyink and Jack Xin
Existence and Uniqueness of $L^2$-Solutions at Zero-Diffusivity in the Kraichnan Model of a Passive Scalar (95K, LaTeX) May 15, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-234 Jaksic V., Pillet C.-A.
Ergodic Properties of Classical Dissipative Systems I (294K, postscript) May 29, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-290 Motovilov A.K.
Removal of the resolvent-like energy dependence from interactions and invariant subspaces of a total Hamiltonian. 20 pages, RevTeX style, published version of the paper. Journal-ref: J. Math. Phys., 1995, vol. 36 (12), pp. 6647-6664 (87K, LaTeX) Jun 16, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-390 I. Roitberg, D. Vassiliev, T. Weidl
Edge resonance in an elastic semi-strip (385K, Postscript) Aug 28, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers


Next page
Return to mp_arc home page